# SDR R61A202003040332

- Difficulty date: February 19, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 42,399 hours, 26,479 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066041002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK*** CENTER FUSELAGE III PASSANGER CABIN UNDER FLOOR CORROSION FOUND AT SHEAR CLIP AT FR 87 BTW STR 27R - 28R.  REPLACED SHEAR CLIP IAW SRM 51-41-02 AND SRM 51-43-03   ***AIRCRAFT REMAINS IN HEAVY CHECK***
